Skip to Content

Has any user of Mirabegron noticed weight gain I had this with other drugs for over active bladder?

Responses (1)

b0nnie 2 Aug 2017

It's not the answer you were looking for but I lost weight on myrbetriq. I had an anorexic reaction and have lost 19 pounds and still no appetite. I discontinued the drug three weeks ago. The only thing keeping me from more weight loss is the fact that I did crave sugar and carbs. It increased my morning fasting blood sugar. The day I went off myrbetriq I ate a half gallon of ice cream. I knew something was really wrong, I'm not even a fan of ice cream, I knew something was quite wrong. I'd say it does affect weight.

Lady Lucan 4 Aug 2017

Thank you for your comments very surprised as I haven't heard of this reaction before. I decided not to try this drug because of weight gain and other side effects from two other drugs.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions